MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BABYPAC FRENCH MODULE ASSAY; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. BABYPAC FRENCH MODULE ASSAY; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 510A1960NF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event and d4: udi number is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a malfunction during the transfer of a newborns.Adverse patient effects are unknown and the outcome of the event was listed as resolved.
 
Additional Manufacturer Narrative
Other, other text: h6: evaluation codes updated.Device evaluation: one device was received.A visual inspection found the device in good condition except for the damaged patient valve.During the functional testing it was found that the alarm was not working reliably and there was a damaged patient valve that caused peep limits out of tolerance.Also the alarm reed is not squeaking.The electronics will be checked or replaced, the damaged patient valve will be replaced, and the alarm reed will be checked or replaced.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BABYPAC FRENCH MODULE ASSAY
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key17857123
Report Number3012307300-2023-09497
Device Sequence Number3390249
Product Code BTL
UDI-Device Identifier15019517181173
UDI-Public(01)15019517181173(11)180611
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number510A1960NF
Device Catalogue Number510A1960NF
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/11/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer11/08/2023
Not provided
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date06/26/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown